Alert archive / Indiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 24, NWS Northern Indiana

June 17, 2014LaPorte County, Saint Joseph County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jun 17, 2014, 7:17 PM CDT for LaPorte County, Saint Joseph County, Indiana. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2014, 7:17 PM CDT (00:17 UTC)
Expired
Jun 17, 2014, 8:00 PM CDT
In force
43 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties LaPorte County, IN, Saint Joseph County, IN

The radar

The Northern Indiana radar (KIWX), 62 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 7:27 PM CDTHAIL 0.88North Liberty, INPEA TO NICKEL SIZE HAIL STILL FALLING IN NORTH LIBERTY
Jun 17, 7:45 PM CDTHAIL 1.251 N North Liberty, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.3 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2014-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2170 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2014-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2170 J/kg
Mixed-layer CIN
-171 J/kg
Mixed-layer LCL
1539 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

353 
WUUS53 KIWX 180017
SVRIWX
INC091-141-180100-
/O.NEW.KIWX.SV.W.0024.140618T0017Z-140618T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
817 PM EDT TUE JUN 17 2014

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL LA PORTE COUNTY IN NORTHWEST INDIANA...
  ST. JOSEPH COUNTY IN NORTH CENTRAL INDIANA...

* UNTIL 900 PM EDT/800 PM CDT/

* AT 815 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NORTH
  LIBERTY...AND MOVING NORTHEAST AT 20 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  GULIVOIRE PARK...SOUTH BEND...ROSELAND...CRUMSTOWN...LYDICK...
  CHAIN-O-LAKES AND INDIAN VILLAGE.

THIS INCLUDES INTERSTATE 80 90 IN INDIANA BETWEEN MILE MARKERS 72 AND
77.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4176 8630 4161 8608 4150 8642 4158 8663
TIME...MOT...LOC 0018Z 238DEG 16KT 4157 8639

HAIL...1.75IN
WIND...60MPH

$$

SLL
1 follow-up statement
259 
WWUS53 KIWX 180041
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
841 PM EDT TUE JUN 17 2014

INC091-141-180100-
/O.CON.KIWX.SV.W.0024.000000T0000Z-140618T0100Z/
ST. JOSEPH IN-LA PORTE IN-
841 PM EDT TUE JUN 17 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME EAST
CENTRAL LA PORTE AND ST. JOSEPH COUNTIES UNTIL 900 PM EDT/800 PM
CDT/...

AT 837 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NORTH
LIBERTY...AND MOVING NORTH AT 10 MPH.

HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
GULIVOIRE PARK...SOUTH BEND...ROSELAND...CRUMSTOWN...LYDICK AND
CHAIN-O-LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4151 8638 4160 8659 4176 8630 4161 8608
TIME...MOT...LOC 0041Z 197DEG 11KT 4160 8644

HAIL...1.25IN
WIND...60MPH

$$

SLL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 1:56 PM CDT, 5 hours 21 minutes earlier.

Area forecast discussion, Jun 17, 1:56 PM CDT, 5 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
256 PM EDT TUE JUN 17 2014

.SYNOPSIS...
ISSUED AT 410 AM EDT TUE JUN 17 2014

A ROUND OF THUNDERSTORMS IS EXPECTED TO ARRIVE LATE TONIGHT AND
INTO TOMORROW MORNING OTHERWISE DRY WEATHER WILL PERSIST THROUGH
THIS AFTERNOON. A VERY WARM AND HUMID AIRMASS WILL BE OVER THE AREA
TODAY...WITH HIGH TEMPERATURES IN THE LOWER 90 AND HEAT INDICES IN THE
MID TO UPPER 90S. LITTLE RELIEF EXPECTED OVERNIGHT WITH LOWS ONLY
IN THE LOWER 70S.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 246 PM EDT TUE JUN 17 2014

SUBTLE HGT RISES IN WAKE OF SW TROUGH EJECTING EWD THROUGH NRN MI
AND EARLIER EWD ADVTN OF STOUT EML HAD PUT A KIBASH ON UPSTREAM
CONV DVLPMNT INVOF OF TRAILING OUTFLW BNDRY ACRS NRN IL. 12Z
GUIDANCE CYCLE AT BEST NOISY W/PROGGED CONV DVLPMNT GOING FWD
THROUGH TONIGHT. MOST BELIEVABLE SCENARIO IS FOR RENEWED CONV
DVLPMNT OVR ERN IA/NRN IL COMMENSURATE W/RAMPING LLJ THIS EVENING
ALG NRN BOUND OF VRY UNSTABLE AIRMASS LAID OUT W-E ACRS THE
MIDWEST/PLAINS AND SEEN IN SPC 4KM OUTPUT. STEERING FLW AND
DOWNSTREAM SHEAR VECTORS WOULD SPRT THIS POTENTIAL MCS TO FWD
PROPAGATE ESE THROUGH THE SRN LAKES OVERNIGHT AND WILL HOLD W/SOME
FLAVOR OF LOWER CHC POPS MOST AREAS LATE TONIGHT INTO WED AM.

OTRWS BUBBLING CU FIELD INVOF STALLED OUTFLW ACRS NW/NRN IN STILL
QUITE FLAT AND INDICATIVE OF CONTD WARM LYR ALOFT AND SUBSTANTIAL
SFC BASED INHIBITION. HWVR WELL DEFINED CONFLUENCE ZONE ACRS NW
IN AND INCREASED LL MSTR FLUX INTO THIS EVENING MAY YET INITIATE
ISOLD CONVN PRIOR TO 00Z.

&&

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 246 PM EDT TUE JUN 17 2014

TYPICAL EARLY SUMMER PATTERN IN STORE THROUGH THE PERIOD...WITH
PERIODIC CHANCES FOR CONVECTION TIED TO A WAVY FRONT THAT WILL
REMAIN IN THE VICINITY THROUGH THE WEEKEND...

SHORTWAVE MID/UPPER LEVEL RIDGE AMPLIFICATION INTO THE
WESTERN/CENTRAL GREAT LAKES...CONCURRENT WITH SFC HIGH PRESSURE
NOSING INTO THE EASTERN GREAT LAKES...WILL LIKELY ALLOW A MORE NW TO
SE ORIENTED FRONTAL BOUNDARY TO STALL OVER THE AREA WED NIGHT-THU.
UPSTREAM CONVECTION (COLD POOL/MCV DEVELOPMENT) AND POTENTIAL SLOW
FORWARD PROPAGATION ALONG THETA-E RIDGE/GRADIENT SUPPORT GOING MID
CHC POPS...WITH STRENGTHENING CAP AND WEAK WIND FIELD LIMITING
FACTORS.

FLOW PATTERN FLATTENS AND BECOMES MORE ZONAL FRIDAY INTO THE WEEKEND
AS A NORTHERN ROCKIES/HIGH PLAINS CLOSED LOW OPENS EASTWARD AND
HELPS BREAK DOWN RIDGING ALOFT LOCALLY. WEAKLY PERTURBED WNW FLOW
INVOF LEFTOVER FRONT (LIKELY MODULATED BY REMNANT CONVECTIVE
COMPLEXES AND COLD LAKE) ON THE SOUTHERN FLANK OF THIS WEAKENING
NEGATIVE HEIGHT ANOMALY WILL BRING ADDITIONAL CHANCES FOR
SHOWERS/STORMS/CLOUDS DURING THIS TIME. TEMPS AND MARGINAL SVR
CHANCES THROUGH THE PERIOD WILL BE DEPENDENT ON TIMING/TRACK OF
CONVECTIVELY ENHANCED/INDUCED SHORTWAVES AND DEGREE OF DAYTIME
HEATING IN BETWEEN. WEAK HEIGHT FALLS ASSOCIATED WITH ELONGATED MID
LEVEL TROUGH AXIS FINALLY DROPPING INTO THE GREAT LAKES REGION MAY
PUSH DEEPER MOISTURE AND BETTER STORM CHANCES SOUTH AND EAST BY
EARLY NEXT WEEK.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 236 PM EDT TUE JUN 17 2014

TAIL END OF DECAYING CONV REMNANTS/COMPOSITE OUTFLW ACRS NW IN
HAD MIXED OUT AND ATTEMPTING TO BUBBLE NOW WITHIN ZONE OF SFC
CONFLUENCE STRETCHING FM NE IL EWD ACRS NRN IN. ALTHOUGH SFC BASED
CONDS HAVE BECOME QUITE UNSTABLE STILL A SUBSTANTIAL AMOUNT OF CIN
PRESENT GIVEN CONTD WARM LYR ALOFT AND SEEN VISUALLY W/FLAT CU
FIELD OUT THE WINDOW. THUS WILL CONT TO SIT TIGHT W/IMPLIED DRY TAF
FCST THROUGH THE OVERNIGHT. HWVR MOST PLAUSIBLE NR TERM SOLUTION
IS FOR NEW CONVN TO INITIATE FM ERN IA EWD THROUGH NRN IL THIS
EVENING AS LLJ KICKS UP AND THEN GROW UPSCALE INTO A FWD
PROPAGATING MCS AS IT SPREADS EWD THROUGH THE SRN LAKES OVERNIGHT.
WILL CONT TO MONITOR THROUGH THIS EVENING.

OTRWS GUSTY SWRLY GRADIENT WINDS WILL SUBSIDE BY SUNSET.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...AGD
SHORT TERM...T
LONG TERM...STEINWEDEL
AVIATION...T

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 17, 2:28 PM CDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
328 PM EDT TUE JUN 17 2014

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-181930-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
328 PM EDT TUE JUN 17 2014 /228 PM CDT TUE JUN 17 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS LATE THIS AFTERNOON THROUGH
LATE TONIGHT. SOME OF THESE STORMS MAY BE SEVERE WITH DAMAGING
WINDS ACROSS NORTHERN PORTIONS OF THE AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH SUNDAY. THERE IS A
SLIGHT RISK OF SEVERE STORMS ON WEDNESDAY AFTERNOON AND EVENING.
THE STORMS WILL ALSO HAVE THE POTENTIAL FOR PRODUCING HEAVY
RAINFALL WHICH COULD LEAD TO LOCALIZED FLOODING WEDNESDAY AND
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-181930-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
328 PM EDT TUE JUN 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS EVENING THROUGH LATE
TONIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS WITH WIND GUSTS
OVER 50 KNOTS OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH SUNDAY. THERE IS A
SLIGHT RISK OF SEVERE STORMS ON WEDNESDAY AFTERNOON AND EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Special weather statement, Jun 17, 6:29 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
729 PM EDT TUE JUN 17 2014

INZ003-004-014-180030-
LA PORTE IN-MARSHALL IN-ST. JOSEPH IN-
729 PM EDT TUE JUN 17 2014

...STRONG THUNDERSTORMS MOVING TOWARD NORTHERN MARSHALL...EASTERN LA
PORTE...SOUTHERN ST. JOSEPH AND EXTREME NORTHEASTERN STARKE
COUNTIES...

AT 725 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM NEAR WALKERTON...OR 11 MILES
SOUTHEAST OF LA PORTE...MOVING EAST AT 25 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  GULIVOIRE PARK...
  BREMEN...
  WALKERTON...
  NORTH LIBERTY...
  LAKEVILLE...
  LAKEVILLE...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4164 8607 4138 8607 4142 8647 4143 8647
      4143 8659 4144 8669 4155 8669
TIME...MOT...LOC 2329Z 268DEG 24KT 4150 8653

SLL
Local storm report, Jun 17, 7:10 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
810 PM EDT TUE JUN 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     HAIL             N NORTH LIBERTY         41.53N  86.43W
06/17/2014  E0.88 INCH       ST. JOSEPH         IN   PUBLIC

            NICKEL SIZE HAIL JUST NORTH OF NORTH LIBERY ON SR 23

&&

NG
Local storm report, Jun 17, 7:16 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
816 PM EDT TUE JUN 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     HAIL             NORTH LIBERTY           41.53N  86.43W
06/17/2014  M1.75 INCH       ST. JOSEPH         IN   AMATEUR RADIO

            REPORTS OF QUARTER TO GOLF BALL SIZE HAIL FROM NORTH
            LIBERTY TO 3 MILES NORTH OF NORTH LIBERTY.

&&

NG

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:03 PM CDTSevere Thunderstorm WarningIWXSaint Joseph42 min
Jun 17, 8:29 PM CDTAreal Flood AdvisoryIWXSaint Joseph2 hr
Jun 17, 9:01 PM CDTSpecial Weather StatementIWXSaint Joseph29 min
Jun 18, 11:51 AM CDTSpecial Marine WarningIWX54 min
Jun 18, 12:54 PM CDTSevere Thunderstorm WarningIWXElkhart, Saint Joseph51 min
Jun 18, 1:19 PM CDTSevere Thunderstorm WarningIWXMarshall41 min
Jun 18, 1:38 PM CDTSevere Thunderstorm WarningIWXElkhart, Kosciusko, LaGrange, Noble52 min
Jun 18, 1:47 PM CDTSevere Thunderstorm WarningIWXKosciusko, Noble, Whitley43 min
Jun 18, 1:52 PM CDTAreal Flood AdvisoryIWXFulton, Kosciusko, Marshall, Pulaski, Starke3 hr
Jun 18, 2:20 PM CDTSpecial Weather StatementIWXDeKalb, Steuben25 min
Jun 18, 2:26 PM CDTSpecial Weather StatementIWXAllen, Whitley34 min
Jun 18, 2:43 PM CDTAreal Flood AdvisoryIWXAllen, Noble, Whitley3 hr
Jun 18, 2:56 PM CDTSevere Thunderstorm WarningIWXDeKalb, Steuben49 min
Jun 18, 3:04 PM CDTSevere Thunderstorm WarningIWXAllen41 min
Jun 18, 4:18 PM CDTSpecial Weather StatementIWXAdams27 min
Jun 18, 5:04 PM CDTSpecial Weather StatementIWXJay26 min
Jun 18, 6:50 PM CDTSpecial Weather StatementIWXLaGrange, Steuben25 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.